Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Problem in period after taking I-pill

I m 24years old .I had my sex after 2 days(2nd march) of my previous period(23 rd feb).I took i pill within 6 hours.From 9th march I am facing vaginal bleeding.Is this any serious problem?Is there any probability of being pregnant?
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
welcome to healthcaremagic
You stated that you take the emergency pills after the sex. if you facing the irregular bleeding after that it means the withdrawl bleeding due to pills, these are the sideeffects of the drugs nothing to worry..if this continue then consult your nearest doctor
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor